# SDR 8HBR20170710005

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N65259
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Engine time: 1,830 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE.  THE NR 1 CYLINDER WAS FOUND CRACKED FOUR INCHES ACROSS THE INTAKE VALVE.
